Back to the main page
-
Bézier form of dual bivariate Bernstein polynomials
(with Paweł Keller
and Paweł Woźny),
Advances in Computational Mathematics 43 (2017), 777-793
[doi]
[arXiv]
[Abstract]
-
Constrained approximation of rational triangular Bézier surfaces by polynomial triangular
Bézier surfaces
(with Paweł Keller
and Paweł Woźny),
Numerical Algorithms 75 (2017), 93-111
[doi]
[arXiv]
[Abstract]
-
Degree reduction of composite Bézier curves
(with Przemysław Gospodarczyk
and Paweł Woźny),
Applied Mathematics and Computation 293 (2017), 40-48
[doi]
[arXiv]
[Abstract]
-
G^{k,l}-constrained multi-degree reduction of Bézier curves
(with
Przemysław Gospodarczyk
and
Paweł Woźny),
Numerical Algorithms 71 (2016), 121-137 [doi]
[arXiv]
[Abstract]
-
Efficient merging of multiple segments of Bézier curves
(with
Paweł Woźny
and
Przemysław Gospodarczyk),
Applied Mathematics and Computation 268 (2015), 354-363
[doi]
[arXiv]
[Abstract]
-
Weighted polynomial approximation of rational Bézier curves
(with
Paweł Woźny
and
Paweł Keller),
techn. report, Feb. 2015 [arXiv]
[Abstract]
-
Structure relations for the bivariate big q-Jacobi polynomials
(with
Paweł Woźny and
Rafał Nowak),
Applied Mathematics and Computation 219 (2013), 8790-8802
[doi]
[Abstract]
-
Polynomial approximation of rational Bézier curves with constraints
(with
Paweł Woźny
and Paweł Keller),
Numerical Algorithms 59 (2012), 607-622
[doi]
[Abstract]
*
Here
one can find Maple 8.0 implementation of Algorithm 4.2
-
Bézier representation of the constrained dual Bernstein polynomials
(with
Paweł Woźny),
Applied Mathematics and Computation 218 (2011), 4580-4586
[doi]
[Abstract]
-
Multi-degree reduction of tensor product Bézier surfaces with general boundary constrains
(with
Paweł Woźny),
Applied Mathematics and Computation 217 (2011), 4596-4611
[doi]
[Abstract]
* Maple 8.0 worksheets containing
implementation of Algorithm 4.4
and
the illustrative material of Section 5
-
Two-variable orthogonal polynomials of big q-Jacobi type
(with
Paweł Woźny),
Journal of Computational and Applied Mathematics 233 (2010), 1554-1561 [doi]
[Abstract]
-
Constrained multi-degree reduction of triangular Bézier surfaces using dual Bernstein polynomials
(with
Paweł Woźny),
Journal of Computational and Applied Mathematics 235 (2010), 785-804 [doi]
[Abstract]
* Maple 8.0 worksheets containing
implementation of Algorithm 4.7
and
the illustrative material of Section 5
-
Multi-degree reduction of Bézier curves with constraints, using dual Bernstein basis polynomials
(with
Paweł Woźny),
Computer Aided Geometric Design 26 (2009), 566-579 [doi]
[Abstract]
-
Multivariate generalized Bernstein polynomials. Identities for orthogonal polynomials
of two variables (with
Paweł Woźny, Iván Area and
Eduardo Godoy),
Numerical Algorithms 49 (2008), 199-220 [doi]
[Abstract]
-
Connections between two-variable Bernstein and Jacobi polynomials on the triangle
(with Paweł Woźny),
Journal of Computational and Applied Mathematics 197 (2006), 520-533
[doi]
[Abstract]
-
Dual generalized Bernstein basis
(with
Paweł Woźny),
Journal of Approximation Theory 138 (2006), 129-150 [doi]
[Abstract]
-
Generalized Bernstein polynomials
(with
Paweł Woźny),
BIT Numerical Mathematics 44 (2004), 63-78 [doi]
[Abstract];
corrected and extended version (May 2009)
-
Formulae relating little q-Jacobi,
q-Hahn and q-Bernstein polynomials:
Application to the q-Bézier curve evaluation
(with
Iván Area,
Eduardo Godoy,
Paweł Woźny
and André Ronveaux),
Integral Transforms and Special Functions 15 (2004), 375-385
[doi]
[Abstract]
-
Recurrence relations for the coefficients in series expansions
with respect to semi-classical orthogonal polynomials
(with
Paweł Woźny),
Numerical Algorithms 35 (2004), 61-79
[doi]
[Abstract]
-
Construction of recurrences for the coefficients
of expansions in q-classical orthogonal polynomials,
Journal of Computational and Applied Mathematics 153 (2003), 295-309
[Abstract]
-
Representations for the first associated q-classical
orthogonal polynomials, Journal of Computational and Applied Mathematics 150 (2003), 311-327
[Abstract]
-
The hypergeometric functions approach to the connection problem
for the classical orthogonal polynomials, techn. report, Inst. of Computer Sci., Univ. of Wroclaw,
Feb. 1998, rev. Aug. 2003
[doi]
[Abstract]
-
Recurrences for the coefficients of series expansions
with respect to classical orthogonal polynomials,
Applicationes Mathematicae 29 (2002), 97-116
[Abstract]
-
Representations for the parameter derivatives
of the classical orthogonal polynomials,
Rend. Circ. Mat. Palermo, Ser. II, Suppl. 68 (2002),
599-613
[Abstract]
-
Algorithms for construction of recurrence relations for the coefficients
of expansions in series of classical orthogonal polynomials
(with Paweł Woźny),
techn. report, Inst. of Computer Sci., Univ. of Wrocław,
Feb. 2001
[Abstract]
* Maple procedures:
Jacobi,
Hahn,
little
q-Jacobi
-
Recursion formulae for basic hypergeometric functions,
in Numerical Analysis in the 20th Century,
Vol. I: Approximation Theory, eds. Jet Wimp and Luc Wuytack,
Journal of Computational and Applied Mathematics 121 (2000), 297-312
[Abstract]
-
Recurrence relations for the coefficients of the Fourier series
expansions with respect to q-classical
orthogonal polynomials (with
Eduardo Godoy, Iván Area,
André Ronveaux and Alejandro Zarzo),
Numerical Algorithms 23 (2000), 31-50
[Abstract]
-
Recurrence relations for the connection coefficients
of orthogonal polynomials of a discrete variable
on the lattice x(s)=q^(2s),
Journal of Computational and Applied Mathematics 99 (1998), 275-286
[Abstract]
-
On the fourth-order difference equation
for the associated Meixner polynomials,
Journal of Computational and Applied Mathematics 80 (1997), 351-358
[Abstract]
-
Linearization of product of classical orthogonal polynomials
of a discrete variable
(with Said Belmehdi and André Ronveaux), Applicationes Mathematicae 24 (1997), 445-455
[Abstract]
-
Generalized Watson's summation formula for 3F2(1),
Journal of Computational and Applied Mathematics 86 (1997), 375-386
[Abstract]
-
Recurrence relations for the connection
coefficients of the orthogonal polynomials
of a discrete variable,
Journal of Computational and Applied Mathematics 76 (1996), 213-229
[Abstract]
-
Second-order recurrence relation for the linearization
coefficients of classical orthogonal polynomials,
Journal of Computational and Applied Mathematics 69 (1996), 159-170
[Abstract]
-
Results on the associated classical orthogonal
polynomials, Journal of Computational and Applied Mathematics 65 (1995),
215-231
[Abstract]
-
Constructing recurrence relations
for the Jacobi coefficients, using Maple
(with Jerzy Witkowski),
techn. report, Inst. of Computer Sci., Univ. of Wrocław,
Feb. 1995
* Maple procedure
recrel
(last modif. in Feb. 2000)
-
An analytic method for convergence
acceleration of certain hypergeometric series
(with Stefan Paszkowski),
Mathematics of Computation 64 (1995), 691-713
[Abstract]
-
A simple approach to the summation of certain
slowly convergent series, Mathematics of Computation
63 (1994), 741-745
[Abstract]
-
A fast algorithm for the construction of recurrence
relations for modified moments, Applicationes Mathematicae
22 (1994), 359-372
-
Results on the associated Jacobi and
Gegenbauer polynomials,
Journal of Computational and Applied Mathematics 49 (1993), 137-144
[Abstract]
-
Error bounds for a near minimax
polynomial approximation, BIT 33 (1993), 151-157
[
Abstract]
-
Quick construction of recurrence relations for
the Jacobi coefficients,
Journal of Computational and Applied Mathematics 42 (1992), 355-372
[Abstract]
-
Evaluation of Bessel function integrals with algebraic singularities,
Journal of Computational and Applied Mathematics 37 (1991), 101-112
[Abstract]
-
A new approach to the problem of constructing
recurrence relations for the Jacobi coefficients,
Applicationes Mathematicae 21 (1991), 303-326
-
Properties of the polynomials associated with the Jacobi
polynomials, Mathematics of Computation 47 (1986),
669-682 [Abstract]
-
Recurrence relations for the coefficients in Jacobi series
solutions of linear differential equations, SIAM Journal of
Mathematical Analysis 17 (1986), 1037-1052
[Abstract]
-
Recurrence relations for modified moments,
Rev. Técn. Fac. Ingr. Univ. Zulia 8 (1985), 49-60
[Abstract]
-
On the differential-difference properties of the extended
Jacobi polynomials, Mathematics of Computation 44 (1985),
435-441 [Abstract]
-
Recurrence relations for hypergeometric functions of unit
argument, Mathematics of Computation 45 (1985), 521-535;
corr. ibid. 48 (1987), 853
[Abstract]
-
Applications of modified moments in the numerical solution of
the Abel integral equation, Applicationes Mathematicae 18
(1984), 311-317
-
Construction of the lowest order recurrence relation for the
Jacobi coefficients, Applicationes Mathematicae 17 (1983),
655-675
-
Some polynomial projections with finite carrier, Journal of
Approximation Theory 34 (1982), 249-263
-
Construction of a recurrence relation for modified moments,
Journal of Computational and Applied Mathematics 5 (1979),
193-206
-
Properties of some polynomial projections, Journal of Approximation
Theory 27 (1979), 313-328
-
Minimalne operatory rzutowe, Roczniki PTM. Seria III: Matematyka
Stosowana 15 (1979), 25-46
-
A projection connected with the Fourier-Chebyshev operator,
Bull. Acad. Polon. Sci., Ser. Sci. Math. Astr. Phys. 26
(1978), 727-732
-
Construction of a recurrence relation of the lowest order for
coefficients of the Gegenbauer series, Applicationes Mathematicae
15 (1976), 345-396
-
Solving boundary value problems for the biharmonic equation by
the method of summary representation. Algorithm 48,
Applicationes Mathematicae 15 (1976), 397-413
-
Solution of a first-order nonlinear differential equation in
Chebyshev series. Algorithm 47, Applicationes Mathematicae 15
(1976), 251-269
-
Solving systems of linear equations by Sokolov's method.
Algorithm 29, Applicationes Mathematicae
14 (1974), 127-135
-
Application of numerical methods for multipole description of
the electrical field of the heart
(with Józef Jagielski and Jan Mozrzymas),
Control and Cybernetics
3 (1974), 37-49
-
A method for determining optical constants of thin films
(with Ewa Dobierzewska-Mozrzymas and Jan Mozrzymas),
Acta Physica Polonica A41 (1972), 251-257
Back to the main page